MAUDE Adverse Event Report: BIOSENSE WEBSTER INC EZ STEER; ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION

BIOSENSE WEBSTER INC EZ STEER; ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION
Catalog Number BN7TCDF4L
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent a supraventricular tachycardia ablation procedure with an ez steer catheter and the packaging was completely damaged.The medical team confirmed that both the outer and inner packaging covering the catheter were damaged.The damages were discovered as they were setting up for the procedure.The procedure moved forward with another catheter.No patient consequences were reported.
 
Additional Manufacturer Narrative
The product investigation was completed based on a received photograph of the device.Device investigation details: a picture was received for evaluation following johnson & johnson medtech's procedures.According to the picture provided by the customer the outer box packaging was observed torn and crushed.However, the pouch of the device is not observed on the photo provided by the customer and is not possible to confirm a damage in the pouch seal.The potential cause of the packaging damage cannot established.A manufacturing record evaluation was performed for the finished device number lot 31849276m and no internal action related to the complaint was found during the review.The customer complaint was confirmed based on the photo received.As part of johnson & johnson medtech's quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
On 19-mar-2026, the bwi product analysis lab received the device for evaluation.The product investigation was subsequently completed.It was reported that a patient underwent a supraventricular tachycardia ablation procedure with an ez steer catheter and the packaging was completely damaged.The medical team confirmed that both the outer and inner packaging covering the catheter were damaged.The damages were discovered as they were setting up for the procedure.The procedure moved forward with another catheter.No patient consequences were reported.Device evaluation details: the device was returned to johnson & johnson medtech (j&j medtech) for evaluation.Following j&j medtech procedures, a visual inspection of the returned device was performed.Visual inspection revealed knob detached from the rocker arm on the handle of the device.No original packaging was returned to analysis site; however, the detached knob could be related to the packaging issue reported by the customer.Welding residue was found on the handle, showing that rocker arm was previously attached to the device; suggestive of the device being properly manufactured previous to the detachment.A manufacturing record evaluation was performed for the finished device number lot 31849276m and no internal action related to the complaint was found during the review.The packaging issue reported by the customer was confirmed.The potential cause of the knob detached could be related to the shipping process during the transportation of the device; however this cannot be conclusively determined.The open pouch issue could not be analyzed due to no original packaging was returned to analysis site.As part of johnson & johnson medtech's quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
EZ STEER
Common Device Name
ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24633157
Report Number2029046-2026-00912
Device Sequence Number18388822
Product Code LPB
UDI-Device Identifier10846835002997
UDI-Public(01)10846835002997(17)290114(10)31849276M
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990025/S12
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBN7TCDF4L
Device Lot Number31849276M
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown